On Ideals of Ap with Bounded Approximate Units and Certain Conditional Expectations

Details

Ressource 1Download: serval:BIB_533EE9698839.P001 (721.41 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_533EE9698839
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On Ideals of Ap with Bounded Approximate Units and Certain Conditional Expectations
Journal
Journal of the London Mathematical Society
Author(s)
Delaporte Jacques, Derighetti Antoine
ISSN
0024-6107
Publication state
Published
Issued date
1993
Peer-reviewed
Oui
Volume
s2-47
Number
3
Pages
497-506
Language
english
Open Access
Yes
Create date
16/07/2018 15:45
Last modification date
01/10/2019 7:17
Usage data